# SDR 97ZZZM393

- Difficulty date: December 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179US
- Make and model: Bag BAE146200A
- Aircraft serial: E2041
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, LEFT MAINTENANCE GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  CYCLED GEAR DOWN AND UP, LIGHT STILL ILLUMINATED.  NO UNUSUAL YAW FELT OR UNUSUAL NOISE TO INDICATE GEAR NOT UP AND LOCKED.  FOUND LEFT GEAR UPLOCK SWITCH HARNESS INOP.  REMOVED AND REPLACED HARNESS PER BAE, OPS CHECKS GOOD.  (M)
